Testing in October 2026? You're studying the question patterns the current NCSBN test plan is built around.
All test banks

Most recent original question bank · Latest 2026 edition

PN Comprehensive Predictor 2026 ATI

Explore PN Comprehensive Predictor 2026 ATI, a completed original study PDF with its own purchase and secure delivery.

$19

Your PDF is ready. Continue to payment, then receive secure download access and delivery by email.

Write the exact name in full of the material you're looking for.

Free preview · Original latest version

Sample questions from PN Comprehensive Predictor 2026 ATI

This material has 90 questions with answers and rationales. Here are the first 5.

  1. 1.A 76-year-old client on a medical-surgical unit has heart failure and is receiving oral furosemide. The client reports new dizziness; blood pressure is 88/54 mm Hg, and the morning dose is due. What should the PN do first?

    • A.Withhold the dose and promptly report the blood pressure and symptoms to the RN.
    • B.Document the dizziness and reassess at the end of the shift.
    • C.Administer the dose with breakfast to reduce stomach upset.
    • D.Encourage the client to walk to improve circulation.

    Rationale: The low blood pressure and dizziness may indicate poor tolerance of diuretic therapy, so the PN should hold the dose pending direction and promptly report the findings to the RN. Giving the medication could worsen hypotension, walking could increase fall risk, and waiting until the end of the shift delays needed follow-up. The exam takeaway is to recognize a significant change, protect the client, and report it promptly.

  2. 2.A 58-year-old client with diabetes is scheduled for a procedure and has an order for regular insulin before breakfast. The client is NPO, and the procedure has been delayed; the blood glucose is 92 mg/dL. What is the PN's best action?

    • A.Ask the client to choose whether to receive the insulin.
    • B.Offer juice and then administer the insulin.
    • C.Hold the insulin and notify the RN of the NPO status and glucose result.
    • D.Give the scheduled insulin because it is due before breakfast.

    Rationale: The PN should not administer a meal-related insulin dose without food when the client is NPO and the glucose is 92 mg/dL; the RN should be notified for direction. Giving it risks hypoglycemia, juice conflicts with the NPO order, and the client should not be asked to make a medication decision outside the plan. Verify relevant parameters and report concerns before administering medication.

  3. 3.A PN on a long-term care unit is assigned four clients. Which tasks may the PN perform within scope and facility policy? Select all that apply.

    • A.Reinforce a previously taught low-sodium diet using the approved handout.
    • B.Complete the initial admission assessment of a newly arrived client.
    • C.Administer a prescribed oral medication to a stable client and monitor for effects.
    • D.Develop nursing diagnoses and write the initial care plan.
    • E.Measure and record a stable client's morning vital signs.

    Rationale: Reinforcing established teaching, collecting routine vital signs, and administering a prescribed oral medication to a stable client are generally within PN scope, subject to policy. The initial admission assessment and creation of nursing diagnoses or the initial care plan require RN-level judgment. The exam takeaway is to distinguish implementation and data collection from initial assessment and independent planning.

  4. 4.A 69-year-old client with chronic obstructive pulmonary disease is being discharged from a rehabilitation unit. The client says, "I still do not understand when to use my rescue inhaler." What should the PN do?

    • A.Tell the client to use the inhaler whenever shortness of breath occurs.
    • B.Report the learning need to the RN and reinforce the established teaching plan after direction.
    • C.Demonstrate the inhaler technique as new discharge teaching without consulting the RN.
    • D.Document that discharge teaching is complete because written instructions were provided.

    Answer and rationale are in the full material.

  5. 5.A 45-year-old client on a medical unit has a new prescription for oral potassium chloride. The client's latest potassium is 5.6 mEq/L, and the client reports taking a potassium supplement at home. What should the PN do?

    • A.Administer the prescribed dose because the provider wrote the order.
    • B.Ask the client to stop the home supplement and then administer the dose.
    • C.Give the dose with food to prevent nausea.
    • D.Hold the dose and promptly report the laboratory result and supplement use to the RN.

    Answer and rationale are in the full material.

+85 more questions with answers and rationales

Create a free account to save this material and start studying. Pro members get full access to every test bank.

Sign up free

Look inside

Free · 60 seconds

Create a free account

Save this guide, track progress and find your purchases in your dashboard.

or email

Already have an account? Sign in

Released October 27, 2026 · Independent original practice and study material.